# SDR SWAA2024041559512

- Difficulty date: March 5, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LEFT HAND SIDE STATION 953 FLOOR STRUCTURE CORRRODED<[01] REMOVED AND REPLACED INTERCOSTAL IN BETWEEN STA 947.5 AND 967 LBL 24.75 P/N 147A5660-3 REF BAC DWG 147A5650 AND B737NG SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED INTERCOSTAL IN BETWEEN STA 947.5 AND 967 LBL 24.75 P/N 147A5660-3 REF BAC DWG 147A5650 AND B737NG SRM 51-40-02
